# SDR SWIA2019101146460

- Difficulty date: October 10, 2019
- Submitted: October 11, 2019
- Operation: Air carrier
- Aircraft: N957SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7829
- Aircraft time: 41,246 hours, 35,079 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pdu
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS HALF SPEED STATUS MSG DURING CLIMB OUT, AFTER FLAPS UP. FLAPS FAIL CAUTION MSG DURING APPROACH, WITH FLAPS STOPPING AT 36. (FLT#5153)  RESET AND OPERATED FLAPS 5 FULL CYCLES. OK TO CONTINUE IN SERVICE. REMOVED AND REPLACED THE FLAPS PDU IAW AMM. OPS CHECK GOOD AT THIS TIME.
